MAUDE Adverse Event Report: New World Medical, Inc. Ahmed ClearPath; Glaucoma Drainage Device

New World Medical, Inc. Ahmed ClearPath; Glaucoma Drainage Device
Model Number CP250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
After implantation, clear tube detached from shunt.Shunt was removed and secondary device was implanted without issue.
 
Additional Manufacturer Narrative
The device history record (dhr) for the reported lot was reviewed and no issues were identified.The product was manufactured, tested, and released in accordance with validated procedures and established acceptance criteria.The instructions for use (ifu) were reviewed and state that the use of surgical tools that may cause damage to the device is not recommended.Visual inspection of the returned device revealed physical damage to the tube.Based on the available information and the evaluation performed, a manufacturing-related cause for the reported issue could not be confirmed.No evidence was identified indicating a deficiency associated with the manufacturing, assembly, or inspection processes.

Brand Name
Ahmed ClearPath
Common Device Name
Glaucoma Drainage Device
Manufacturer (Section D)
New World Medical, Inc.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
New World Medical, Inc.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
+1(909)870-5446
MDR Report Key50899308
Report Number1000125279-2026-00035
Device Sequence Number18817966
Product Code KYF
UDI-Device Identifier00892064002348
UDI-Public(01)00892064002348(11)260316(17)280316(10)B2026
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K182518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCP250
Device Catalogue NumberCP250
Device Lot NumberB2026
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown